Deb I dont think you need to take tamiflu if you are on ribavirin both are antivirals. I 'think' that getting the flu while on treatment is pretty difficult because you are on the antiv. And obviouisly, even the flu - the real dread nasty flu usually last about a week or so (I cant stand when people come in to work after 2 days and say they had the flu...uh just no)...so yours seems to my way of thinking to be lasting too long.
did you at least talk to the GI?
I wish I had an answer for you but that is my best guess scenario (which isn't all that great as it is but I wanted to try and help you somehow.....even if just in words and in thought).
I just dont understand why you would get this after finishing tx and not before...I'd call the GI and ask it can't hurt?
It took me a couple of months for my symptoms from treatment to go away the last time 6yrs ago. Try not to take too many meds for side affects as it can affect the final out come. I relapsed after 6 months. Drink lots of water, and start with a slow excersises till your energy comes back, the cough can hang around for a while, Your fever is not high enough to really worry about, 103 104 or higher would be more of a concern long term. Remember that fever is a good thing its your body killing the virus. I felt fabulous after about 3 or 4 months, thats just me, I was sure I beat it last time. Guess not, as I started the new treatment 3 weeks ago. I'll beat it this time for sure.
Hang in there Debbie your almost done!!
I am very sorry to hear you are not feeling well and also sorry that you have lost your insurance. That complicates things.
My opinion is that running a fever for 13 days is not normal. 99F would not concern me too much, but 102F does. I think you need to follow-up on it.
I think it would be wise to call your MD and let him/her know how you are doing medically. I also think you need to let him know about your financial predicament as well as the fact that you have no health insurance. Let him/her know that money is a big concern. At that time you can also talk with him about return visits and follow-up.
I don't really have any answers except that I would not just let this go by and risk a serious illness. I would follow-up on it.
@ NY Girl...I never even thought of that, about the Riba being an antiviral. Brain fog I guess. Great point!! The Dr did say that not all flu's will knock you out. It really depends on what is circulating in any given year cuz I asked him the same thing.
I originally called my Gastro Dr last week, first, and she is the one that put me on antibiotics. A few days later I txt her that I suspected that I had mild pneumonia ( really thought thats what it was ). She told me to do to the Dr and have them treat me from there, so that is what I did. I never got back to her about it. She never told me to.
So, you wouldn't go back to the Dr who said I had the flu? From what you just said, it might not make any sense. Hmmmm
I started with all this before I stopped treatment, almost 2 weeks before.
Could just be lingering?
Yes, I will contact my Gastro and let her know what the other Dr did/said. (sorry, I'm rambling)
@ grandma....The thing is that I never had these symptoms at all, until the last 2 weeks. I only want to get to the cause of this fever. If it's SX, then fine. I can live with that.
Thanks for your input!
In my mind.... I AM DONE. Just have to wait 6 months now to make it official. Yippee!
What were your last white cell counts and did they check for any type of bacterial infection besides pneumonia?
I'm with your doctor - the flu.
13 days is a long time but not that uncommon with the flu.
I doubt the doctor can help you much at this stage. You just have to ride it out and my guess is it won't be more than a couple of days.
Just my opinion which isn't worth much - if anything.